Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Fullness feeling in stomach, sharp pains in stomach and lower abdomen on eating, diarrhea with pus. Help?

Two days ago I had a really full feeling in my stomach after eating a normal supper amount. A few hours later I still felt full. I woke in the middle of the night very uncomfortable from the full feeling in my stomach. In the morning, I did have bad gas and bad diarrhea which gave some relief. For the past 24 hours, I have had sharp recurring pain sin my stomach and lower abdomen whenever I eat or drink anything. After several bouts of diarrhea yesterday, today I have gas accompanied by what looks like pus (I always thought mucous was clear in color, but what I have is whitish in appearance). Although I do feel hungry, I am hesitant to eat. I took a dose of Peptobismol hours ago and have seen no difference. Thanks
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It seems that you are having acute infectious enteritis for which you require a course of antibiotics like ofloxacin and ornidazole along with some pre and probiotic. Also keep your hydration level well by taking lots of fluids in your diet

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor